# SDR RAAAB295010

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Circumferential
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6C CHECK, FOUND NR 3 ENGINE UPPER COWL FORWARD CIRCUMFERENTIAL FLANGE CRACKED ON INBOARD SIDE.  REPAIRED PER SRM 51-40-3, FIGURE 1.  (X)
